Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Infinite tensor products of commutative subspace lattices


Author: Bruce H. Wagner
Journal: Proc. Amer. Math. Soc. 103 (1988), 429-437
MSC: Primary 47D25
MathSciNet review: 943061
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every infinite tensor product of commutative subspace lattices is unitarily equivalent to a certain lattice of projections on $ {L^2}(X,\nu )$, where $ (X,\nu )$ is an infinite product measure space. This representation reflects the structure of the individual component lattices in that the components of the tensor product correspond to the coordinates of the product space. This result generalizes the similar representation for finite tensor products. It is then used to show that an infinite tensor product of purely atomic commutative subspace lattices must be either purely atomic or noncompact, and in the latter case the algebra of operators under which the lattice is invariant has no compact operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943061-8
Article copyright: © Copyright 1988 American Mathematical Society